# SDR AUS20020318

- Difficulty date: April 6, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: BACT16AS060608W
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC SYSTEM TEE FITTING CRACKED AND CORRODED. FITTING IS IN  THE HYDRAULIC LINE TO THE LH HEAT EXCHANGER.
